Last year I had abdominal pain which turned out to be gastritis from stress. Since then the following has happened:
Horrendous cold in the chest and sinus (heavy in the sinuses and could feel my windpipe hurting if I turned my head)
Broad spec abx for h pylori
Omeprazole ever since
Oral candidiasis from the abx
Antifungals for the candidiasis
Four weeks of chronic diarrea (diarrhea) (up to ten times per day)
The gastro problems have cleared up now but I'm left with a constant gagging reflex when I talk, a feeling of a lump in my throat if I lower my head, 'crunching' ears in the morning and a clearing or 'twitching' sensation with some pain in my eardrums later in the day. My ears also get clogged when I try to clear the back of my nose and weirdly after going to the gym.
I used to be fit as a fiddle before last autumn and am eating healthily and training down the gym, having lost five kilos in weight and getting fitter I thought I'd be ok. It's been four months now and I've racked up more dr visits in those four months than in the last fifteen years. Can anybody help?
A short course of antibiotics, particularly those prescribed for H. Pylori is unlikely to have been the cause of candidiasis. Possible causes of the described symptoms include URT infections, inflammations, neuro-muscular causes etc. I would suggest considering a evaluation by a primary care physician or an ENT specialist for an accurate diagnosis and appropriate management.
Hope this helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.